Patient discussion about dull

!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.

Q. My mom`s skin looks dull after her radiation therapy.I want to know is there anything serious to consider?

My mom`s skin looks dull after her radiation therapy. We thought that it was due to her stress and surgery and will vanish once the treatment is over. But it’s almost a fortnight that her therapy is over and the dryness of the skin still remains. I want to know is this normal or is there anything serious to consider?
AIt is a common sign with the patients who underwent radiation therapy. But do care if she is having any burning sensation and itching. Meet the doctor without any delay if your mom shows any of the above symptoms. If it is a visible dryness only then she must keep herself hydrated by having a lot of water. You can use skin moisturizers also. Limit the use of deodorants and use mild soaps.
http://www.youtube.com/watch?v=MhdD8H-ikA0&eurl=http://www.imedix.com/health_community/vMhdD8H-ikA0_asco_chemotherapy_effective_radiation?q=after%20radiation%20therap&feature=player_embedded

Q. Uncomfortable in my left-lower abdomen. But it is not acute or dull pain at all.

I'm starting to feel uncomfortable in my lower-left abdomen. I roughly guess it started summer in 2008. Certainly, it's not acute or even dull pain at all. But it makes me very uncomfortable when I sit on the chair. I can feel it by sitting on the chair. Such uncomfortableness seems to reside in somewhere between my left leg and abdomen. It is under my navel, and to the left, extending to the my left flank. Once again, I can sense it by touching something developing (With my fingers, I gently pressed that area and, I realized that there's a difference between pressing on the lower-left abdomen and the lower-right abdomen.) But it is not something swollen, and not a hard thing. I've never had the caecum removed. I'm 40 years old, East asian. I quitted smoking in early 90's. In Octocber, 2008 I found my blood pressure pretty good (I can't remember it, though). My life is quite sedentary (I'm a graduate student.) I guess I spend most of my daily time on the chair. Thanks for any opinion in advance.
A1hi '''i do have the same thing all what i do is keep it higher than my hart and after a lettel time it well come back to normal and i advice you to go see a d'r when you have the rhit time for it.......and happy holly day and happy 2009..lolo21
A2Hernia (protrusion of the contents of the abdomen, such as bowel into the groin) may produce similar symptoms – does the swelling aggravates when you cough or laugh?

Anyway, although I’m tempted to make the diagnosis, diagnosing diseases over the net without even inspecting the patient is not a very accurate thing, so consulting a doctor seems appropriate in this case.

You may read more here:
www.nlm.nih.gov/medlineplus/hernia.html
A3Kinyou, you mentioned that you spend a lot of time sitting in a chair. I wonder if that is the problem. Have you considered either a chiropractor trained in bioenrgetic synchronization therapy (more holistic gentle approach) or even an acupuncturist? A traditional doctor might refer you out for an xray or cat scan but it doesn't sound like it's major that's why I suggested a more holistic approach.
If you sit most of the time, have you tried yoga? Maybe some stretching would help as well! Wishing you a happy healthy New Year! :)

Q. i am dhaval .iam 22 male.my hair are rough and dry.and become dull suddenly.is 500 ml.cow milk good for it?

dhjaval trivedi
AWhat you describe may point to several possible conditions, including thyroid diseases, vitamin deficiencies or simply the beginning of male-pattern hair loss (androgenetic alopecia). However, it's not really possible to diagnose your condition through the net, so I would suggest seeing a doctor, since these conditions (even male-pattern hair loss) may be treated efficiently.

Meanwhile, you may read more here:
www.nlm.nih.gov/medlineplus/hairdiseasesandhairloss.html
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.